MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Atrial Perforation (2511)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient¿s medications include; gleevec, coumadin, atorvastatin, aspirin, metoprolol, and finasteride.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to component migration, aneurysm enlargement and rupture.
 
Event or Problem Description
On (b)(6) 2006, the patient underwent endovascular treatment of an abdominal aortic aneurysm with four gore® excluder® aaa endoprostheses.On (b)(6) 2018, the patient presented to the hospital emergency department with a ruptured aortic aneurysm.Imaging revealed the proximal aortic neck had dilated over time due to disease progression.Reportedly, the trunk-ipsilateral leg component had loss circumferential wall apposition and had migrated distally (~5cm).It was reported, the aneurysm had enlarged (amount unknown), resulting in rupture.That same day, an emergent procedure was performed whereby two medtronic aortic extenders were implanted for proximal extension to the level of the renal arteries.On (b)(6) 2018, a post-implant ultrasound identified evidence of a type iii endoleak/disconnect between the gore trunk-ipsilateral leg component and the medtronic devices.An additional procedure was performed, whereby an aptus endoanchor system was used to fixate the previously implanted gore and medtronic devices to the proximal aortic wall.Final angiography showed resolution of the rupture, good patency of all devices and the patient was reported to have tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7692579
Report Number2953161-2018-00065
Device Sequence Number2643272
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2009
Device Catalogue NumberPXT261416
Device Lot Number04487374
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight80